# SDR USAA920070946

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50632
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5976770, CRACKED FLOORBEAM, BS 700, RBL 24.75, WL 208.  REPAIRED FLOORBEAM, BS 700, RBL 24.75, WL 208 IAW B737-300 SRM 53-00-51-2R1, FIGURE 201.
